# SDR 0004109936

- Difficulty date: October 23, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N1799
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,573 hours, 82,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED TAIL COMPARTMENT EMERGENCY EXIT LIGHT POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
